The Q-matrix problem
Séminaire de probabilités de Strasbourg, Volume 10 (1976), p. 216-234
@article{SPS_1976__10__216_0,
     author = {Williams, David},
     title = {The Q-matrix problem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     pages = {216-234},
     zbl = {0361.60035},
     mrnumber = {440707},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__216_0}
}
The Q-matrix problem. Séminaire de probabilités de Strasbourg, Volume 10 (1976) pp. 216-234. http://www.numdam.org/item/SPS_1976__10__216_0/

[1] A. Benveniste ans J. Jacod, Systèmes de Lévy des processus de Markov, Invent. Math. 21 (1973), pp. 183-198. | MR 343375 | Zbl 0265.60074

[2] J.L. Doob, State-spaces for Markov chains, Trans. Amer. Math. Soc. 149 (1970), pp. 279-305. | MR 258131 | Zbl 0231.60048

[3] D. Freedman, Approximating Markov chains, Holden-Day 1972. | MR 428472

[4] R.K. Getoor, Markov processes: Ray processes and right processes, Lecture Notes vol. 440, Springer 1975. | MR 405598 | Zbl 0299.60051

[5] R.K. Getoor and M.J. Sharpe. The Ray space of a right process, to appear in Ann. Inst. Fourier Grenoble. | Numdam | MR 405604 | Zbl 0304.60005

[6] C.T. Hou, The criterion for uniqueness of a Q process, Scientia Sinca vol. XVII No. 2 (1974), pp. 141-159. | MR 518020 | Zbl 0349.60074

[7] K. Ito, Poisson point processes attached to Markov processes, Proc. 6th Berkeley Symposium, vol. III, (1971), pp. 225-240. | MR 402949 | Zbl 0284.60051

[8] D.G. Kendall, A totally unstable denumerable Markov process, Quarterly J. Math., Oxford, vol. 9, No. 34 (1958), pp. 149-160. | MR 97852 | Zbl 0081.13301

[9] B. Maisonneuve, Systèmes régénératifs, Astérisque 15, Société Mathématique de France (1974). | MR 350879 | Zbl 0285.60049

[10] J. Neveu, Lattice methods and subMarkovian processes, Proc. 4th Berkeley Symposium, vol. 2 (1960), pp. 347-391. | MR 139200 | Zbl 0168.38801

[11] J. Neveu, Une généralisation des processus à accroissements positifs indépendants, Abh. Math. Sem. Univ. Hamburg 25 (1961), pp, 36-61. | MR 130714 | Zbl 0103.36303

[12] J. Neveu, Sur les états d'entrée et les états fictifs d'un processus de Markov. Ann. Inst. Henri Poincaré 17 (1962), pp. 323-337. | Numdam | MR 192559 | Zbl 0113.12601

[13] J. Neveu, Entrance, exit and fictitious states for Markov chains, Proc. Aarhus Colloq. Combinatorial Probability (1962), pp. 64-68. | Zbl 0285.60052

[14] G.E.H. Reuter, paper on HOU's uniqueness theorem (to appear in Z f W).

[15] G.E.H. Reuter and P.W. Riley, The Feller property for Markov semigroups on a countable state-space, J. London Math. Soc. (2), 5(1972), pp. 267-275. | MR 343378 | Zbl 0246.60064

[16] D. Williams, A note on the Q-matrices of Markov chains, Z. Wahrscheinlichkeitstheorie verw. Gebiete 7 (1967), pp. 116-121. | MR 226739 | Zbl 0178.20304

[17] D. Williams, Fictitious states, coupled laws and local time, Z f W 11 (1969), pp. 288-310. | MR 245100 | Zbl 0181.21202

[18] D. Williams, On operator semigroups and Markov groups, Z f W 13 (1969), pp. 280-285. | MR 254920 | Zbl 0198.22102

[19] D. Williams, Brownian motions and diffusions as Markov processes, Bull. London Math. Soc. 6 (1974), 257-303. | MR 359028 | Zbl 0321.60058

[20] D. Williams, The Q-matrix problem for Markov chains (to appear). | MR 381003 | Zbl 0363.60062